# SDR SWIA2024082300607

- Difficulty date: June 7, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE INTERNAL STRUCTURE AT FS1015.00 APPROXIMATELY STGR22L TO STGR24L CORRODED AS MARKED     (C-CHECK RO 8/22/2024)    INSTALLED NEW FRAME SECTOR FS1015, FROM STR19L-STR26L IAW REO 670-53-61-1669 REV- 2020-05-08 AND CRJ 700 SRM 53-00-06-201-001-A03 AND CRJ 700 SRM 51-42-06-001-001-A01. LEAK AND OPS CHECKS GOOD. SEE CONTINUATION FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
